Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005

Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...

תיאור מלא

שמור ב:
מידע ביבליוגרפי
מחבר ראשי: American Mathematical Society
פורמט: Bài viết
שפה:English
יצא לאור: American Mathematical Society 2009
נושאים:
גישה מקוונת:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697
תגים: הוספת תג
אין תגיות, היה/י הראשונ/ה לתייג את הרשומה!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt